On the Darboux Integrability of Polynomial Differential Systems

Jaume Llibre, Xiang Zhang

Research output: Contribution to journalArticleResearchpeer-review

39 Citations (Scopus)


This is a survey on recent results on the Darboux integrability of polynomial vector fields in ℝn or ℂn with n ≥ 2. We also provide an open question and some applications based on the existence of such first integrals. © 2011 Springer Basel AG.
Original languageEnglish
Pages (from-to)129-144
JournalQualitative Theory of Dynamical Systems
Issue number1
Publication statusPublished - 1 Dec 2012


  • Darboux integrability
  • Polynomial differential systems
  • Polynomial vector fields


Dive into the research topics of 'On the Darboux Integrability of Polynomial Differential Systems'. Together they form a unique fingerprint.

Cite this